# SDR ASAA11510559

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,421 hours, 5,944 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON INITIAL CLIMB GOT A "DISCO" (DISCONNECT OF OUR ROUTE ON BOTH FMC'S) FOLLOWED IMMEDIATELY BY "VTK" ON BOTH ND'S THEN BOTH ND'S WENT BLANK AND BOTH FMCS WENT TO BASIC ACARS/ACMC MENU.  THIS LASTED APPROX 10 SECONDS AND THEN EVERYTHING RETURNED TO NORMAL AND WORKED FOR DURATION OF FLIGHT.  LT & RT FMC'S LOGGED 1 FAIL ON LAST LEG.  BOTH FMC'S TEST GOOD.  NO DEFECTS FOUND.
